# SDR SIMA20121029004

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 28,032 hours, 25,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525369603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND CARGO DOOR  AFT ANGLE AT FRAME 68 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED INSTALLATION OF FRAME 68 SHEAR CLIP IAW EO EM-53MR-1129.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
